# SDR AC2A119524

- Difficulty date: April 21, 2008
- Submitted: April 25, 2008
- Operation: Air carrier
- Aircraft: N430CH
- Make and model: Bell 430
- Aircraft serial: 49037
- Aircraft time: 11,227 hours
- Engine: Allsn 250C40B
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Gearbox
- Part number: 222042411101
- Part serial: A477
- Condition: Cracked
- Location: Tail Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLANGE MOUNTING EAR COMPLETELY CRACKED ON TAIL ROTOR GEAR BOX OUTPUT SLEEVE HOUSING.
